Annals AISM japanese top AISM english top AISM english top

Vol.9 Contents (1957/1958)

[ No1 | No2 | No3 ]


No.1 (1957)

Some investigations of the relation between distribution functions and their moments
Keiiti Isii (9, 1-11)

On ergodic property of a tandem type queueing process
Hirotugu Akaike (9, 13-21)
PDF (1376KB)

On a certain statistic in a social group
Hirojiro Aoyama (9, 23-30)
PDF (933KB)

A note on the probability of the correct classification when the distributions are not specified
Hirosi Hudimoto (9, 31-36)
PDF (668KB)

On scheduling of overtime work
Yukio Suzuki (9, 37-42)
PDF (762KB)

Generalized Poisson distributions
Louis Gold (9, 43-47)

Note on sampling from a sociometric pattern
Chikio Hayashi (9, 49-52)
PDF (541KB)



No.2 (1958)

On the basic theorems of information theory
Kinsaku Takano (9, 53-77)
PDF (3331KB)

On the convergence of projected distributions
Henry Teicher (9, 79-86)
PDF (1090KB)

On the traffic control at an intersection controlled by the repeated fixed-cycle traffic lights
Tosio Uematu (9, 87-107)
PDF (2980KB)

The comparing of two methods in Microbiology
Vladimir Maly (9, 109-115)

Test of fit in life test
Goro Ishii (9, 117-125)

Further consideration of normality values for \mu \pm \kappa\siguma areas of continuous populations
John E. Walsh (9, 127-129)

Errata *
(9, 130)



No.3 (1958)

Discrete decision problems
Yukio Suzuki (9, 131-148)
PDF (2430KB)

On the estimation of average length of chains in the communication-pattern
Yasushi Taga and Tatsuzo Suzuki (9, 149-156)
PDF (1057KB)

Note on the utilization of the generalized student ratio in the analysis of variance or dispersion
Minoru Siotani (9, 157-171)
PDF (2199KB)

Note on a characterization of unimodal distributions
Keiiti Isii (9, 173-184)

Efficient small sample nonparametric median tests with bounded significance levels
John E. Walsh (9, 185-199)

A remark on price analysis in Leontief's open input-output model
Hitosi Kimura (9, 201-213)
PDF (1491KB)

Generalized Cauchy distributions
Paul R. Rider (9, 215-223)

Modal intervals for chi-square distributions
Masaaki Sibuya (9, 225-236)
PDF (1706KB)


* Errata files are joined together with papers